Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Affine surfaces whose geodesics are planar curves

Author: Luc Vrancken
Journal: Proc. Amer. Math. Soc. 123 (1995), 3851-3854
MSC: Primary 53A15; Secondary 53B05
MathSciNet review: 1283565
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the geometry of nondegenerate affine surfaces $ {M^2}$ in $ {\mathbb{R}^4}$, with respect to the Burstin-Mayer, the Weise-Klingenberg and the equiaffine transversal plane bundle. A classification is obtained of the surfaces whose geodesies with respect to the induced connection are planar curves.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A15, 53B05

Retrieve articles in all journals with MSC: 53A15, 53B05

Additional Information

Keywords: Affine differential geometry, higher codimension, planar geodesies
Article copyright: © Copyright 1995 American Mathematical Society